# SDR P5CA9700945

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 FWD CARGO FLOOR SUPPORT UPP SURFACE CORROSION REVEAL AT STN 580 RBL 12 LBL 40.  CORROSION REMOVED AND REPROTECTED PER BOEING SRM 51-10-01 AND 51-10-02.
